A posteriori error estimates for Fredholm integral equations of the first kind
Paper in proceedings, 2013

We consider an adaptive finite element method for the solution of a Fredholm integral equation of the first kind and derive a posteriori error estimates both in the Tikhonov functional and in the regularized solution of this functional. We apply nonlinear results obtained in Beilina et al., (Journal of Mathematical Sciences, 167, 279–325, 2010), Beilina and Klibanov, (Inverse Problems, 26, 045012, 2010), Beilina et al., (Journal of Mathematical Sciences, 172, 449–476, 2011), Beilina and Klibanov, ( Inverse Problems, 26, 125009, 2010), Klibanov et al., (Inverse and Ill-Posed Problems), 19, 83–105, 2011) for the case of the linear bounded operator. We formulate an adaptive algorithm and present experimental verification of our adaptive technique on the backscattered data measured in microtomography.


N. Koshev

Penza State University of Architecture and Construction

Larisa Beilina

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Applied Inverse Problems, Springer Proceedings in Mathematics & Statistics: 1st Annual Workshop on Inverse Problems

2194-1017 (eISSN)

Vol. 48 75-93

Subject Categories


Computational Mathematics





More information